# SDR 9601846301

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR PATH EMERGENCY LIGHTS BETWEEN SEAT ROWS 25L TO 35L WERE FOUND INOPERATIVE.  RECONNECTED LIGHTS ASSEMBLY PIN AT SEAT 25.  OPERATIONAL CHECK OK.
